# SDR GXP2002F00000

- Difficulty date: April 16, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N179GA
- Make and model: Amd FALCON
- Aircraft serial: 100
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: GE327
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NOSE GEAR LIGHT DOES NOT ILLUMINATE (DOES NOT TEST EITHER).  REPLACED ( 2 GE 327)  GEAR DOWN LIGHT BULBS.  GEAR LIGHT ILLUMINATED AND TEST IS PROPER.
